Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Algebras realized by $ n$ rational homotopy types


Author: Gregory Lupton
Journal: Proc. Amer. Math. Soc. 113 (1991), 1179-1184
MSC: Primary 55P62; Secondary 16W50, 55P15
MathSciNet review: 1073529
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: I construct an example of a graded algebra that is realized as the rational cohomology algebra of exactly $ n$ rational homotopy types, for each natural number $ n$. The algebras constructed have trivial multiplicative structure. Similar examples are given of graded Lie algebras realized as the rational homotopy Lie algebra of exactly $ n$ rational homotopy types.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P62, 16W50, 55P15

Retrieve articles in all journals with MSC: 55P62, 16W50, 55P15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1073529-8
PII: S 0002-9939(1991)1073529-8
Keywords: Rational homotopy types, classification
Article copyright: © Copyright 1991 American Mathematical Society